# SDR AALA20161118021

- Difficulty date: November 18, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 49,483 hours, 20,290 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 2313M3484
- Part serial: 07213
- Condition: Leaking
- Location: Zone 200
- Part time: 10,906 hours, 4,259 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. LANDING UNEVENTFUL. DURING CLIMB THE CREW REPORTED A BURNING ELECTRICAL ODOR. MAINTENANCE FOUND WATER LEAKING THROUGH FIRST OFFICER WINDSHIELD WIPER MOTOR ONTO INBOARD DISPLAY UNIT. REMOVED AND REPLACED WIPER MOTOR ASSEMBLY IAW AMM 30-42-01. OPERATIONAL CHECK NORMAL.
